Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on minimal covers for sofic systems
HTML articles powered by AMS MathViewer

by Mike Boyle, Bruce Kitchens and Brian Marcus PDF
Proc. Amer. Math. Soc. 95 (1985), 403-411 Request permission

Abstract:

We characterize the sofic systems which have minimal subshift-of-finite-type covers and derive some consequences.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 58F20
  • Retrieve articles in all journals with MSC: 54H20, 58F20
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 95 (1985), 403-411
  • MSC: Primary 54H20; Secondary 58F20
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0806078-7
  • MathSciNet review: 806078